# SDR 97UAL900374

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Engine: Pwa PW4077
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Antenna
- Part number: DMC18011
- Condition: Cracked
- Location: Lwr Fuselage
- Part time: 6,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND, FOUND LOWER FORWARD VHF ANTENNA CRACKED COMPLETELY THROUGH.  *S/D*  MODELS OF ANTENNA, P/N DMC 180-1-1 HAVE DEMONSTRATED SUSCEPTIBILITY TO SPLITTING AND CRACKING.  PRODUCTION HAS BEEN DISCONTINUED AND REPLACEMENT ANTENNA WILL BE OF PART NUMBER DMC 50-17.  REPLACEMENT WILL BE BY ATTRITION IN CONJUNCTION WITH AN ASSOCIATED ANTENNA RELOCATION PROJECT.
